Answered by: Dr H S Sanghavi | Consultant Dermatologist,
Q. I have been suffering from a very bad case of underarm sweating for the last 3 years and since then my hair has become thinner. I am now taking one tablet of Imodium A to two tablets at bed time, but it is not helping much. Can you suggest any other way to control this? Besides this problem I also suffer from dandruff on both arms, can you tell me what are the causes/precautions that need to be taken in order to stop dandruff ? Also does anyone suffer from itching or burning sensation when wearing cotton clothes ? What should i do about them? Is there any medical treatment available for these symptoms which are affecting my quality of life?
A 70 year old man with seborrhoeic eczema . He had surgery for removal of extensive seborrheic dermatitis following an episode of acute pneumonia three months before admission who was diagnosed as having chronic liver disease based on his history and pathology report. Patient was started on 40 mg prednisone per day subcutaneously after he developed hives upon starting steroids due to hyperpigmentation caused by long term use of cortisone cream over his entire body mass during childhood.. Patient felt nauseated whenever using sunscreen because they made him itch all over his skin even though he didn’t have skin rashes prior nor did he have